Revista Matemática Iberoamericana


Full-Text PDF (224 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 3, 2005, pp. 1071–1095
DOI: 10.4171/RMI/446

Published online: 2005-12-31

$L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$

Malabika Pramanik[1] and Chan Woo Yang[2]

(1) California Institute of Technology, Pasadena, USA
(2) Korea University, Seoul, South Korea

In this paper, we formulate necessary conditions for decay rates of $L^p$ operator norms of weighted oscillatory integral operators on $\mathbb{R}$ and give sharp $L^2$ estimates and nearly sharp $L^p$ estimates.

Keywords: Oscillatory integral operators, decay rate, weight

Pramanik Malabika, Yang Chan Woo: $L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$. Rev. Mat. Iberoam. 21 (2005), 1071-1095. doi: 10.4171/RMI/446